On the classification of Kleinian groups II—Signatures

Bernard Maskit State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331506

Acta Mathematica, 138, (1), 17-42, 1975.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 107 downloads ] [ 0 comments ]
@inproceedings{bernard1975on,
  title={On the classification of Kleinian groups II—Signatures},
  author={Bernard Maskit},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203241849055215},
  booktitle={Acta Mathematica},
  volume={138},
  number={1},
  pages={17-42},
  year={1975},
}
Bernard Maskit. On the classification of Kleinian groups II—Signatures. 1975. Vol. 138. In Acta Mathematica. pp.17-42. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203241849055215.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved